# SDR AWXA200400135

- Difficulty date: February 2, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 68,776 hours, 26,838 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 3416302
- Condition: Damaged
- Location: Seat Row 12 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING A-08 CHECK FOUND EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 12 LT INOPERATIVE.  MAINTENANCE FOUND DAMAGED CONNECTOR UNDER SEAT 12 LT.  REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT HARNESS CONNECTOR AND SOCKET ASSEMBLIES AT SEAT ROW 12 LT; OPERATIONAL CHECK WAS GOOD.  PART NAME; SOCKET, CONN, 22-18, GOLD PLATE, MFG; AMP INC, P/N; 170366-3, LOC; SEAT ROW 12 LT.
